# SDR N6WA2022042601

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10047
- Aircraft time: 43,394 hours, 32,956 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE CORRECTLY, OXYGEN MASKS WERE USED(COCKPIT ONLY). VERIFIED CABIN ALT WARNING MSG NOT POSTED, SERVICED CREW O2 IAW CRJ 550 AMM 12-16-35, INSPECTED AIRCRAFT IS SAFE FOR ONE TIME FERRY FLGITH FROM KEWR TO KSTL, FLIGHT IS TO BE UNPRESSURIZED WITH PACKS  AND EMER DEPRESS SWITCH SELECTED ON
